Community Forum top_calendar.gif top_members.gif top_faq.gif top_search.gif top_home.gif    

Go Back   Community Forum > The Internet Medical Journal > News
User Name
FAQ Members List Calendar Search Today's Posts Mark Forums Read

Thread Tools Search this Thread Display Modes
Old September 26th, 2001, 17:51
sysadmin sysadmin is offline
Join Date: 2001
Posts: 1,085
Serotonin reuptake inhibitors associated with GI bleeding

This retrospective cohort study of 317824 elderly Ontario, Canada residents found a positive association between serotonin reuptake inhibition from antidepressants and GI bleeding rates.
editor comment: SSRI's, especially fluoxitine, have also been found to be beneficial after a myocardial infarction; hypothesis is that the effect is in part due to blood thinning effects

BMJ 2001;323:655 ( 22 September )
Reply With Quote

Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Ramipril Found to be More Effective at Reducing Mortality Than Other ACE Inhibitors sysadmin News 0 July 28th, 2004 11:44
What is the main factor that increases the risk of bleeding? sysadmin Bleeding Risks of Antithrombotic Therapy 0 October 15th, 2002 13:34

All times are GMT -8. The time now is 00:05.

Powered by: vBulletin Version 3.0.3
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.

Be careful about reading health books. You may die of a misprint.  
- Mark Twain (1835 - 1910)

We are committed to your good health. That means that while we provide editorial medical information, we must insist that you work with your own doctor in regards to your personal health issues. All content on Medjournal.Com is strictly editorial. It constitutes medical opinion, NOT ADVICE. We do not endorse or recommend the content of or the sites that are linked FROM or TO Use common sense by consulting with your doctor before making any lifestyle changes or other medical decisions based on the content of these web pages. Medjournal.Com and the Internet Medical Journal shall not be held liable for any errors in content, advertising, or for any actions taken in reliance thereon.